# SDR YENA2023101801263

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,567 hours, 1,618 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,567 hours, 1,618 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS) 'REF LP 3674788-2 DURING FLT RECEIVED TWICE ENG 2 FIRE LOOP A MESSAGE CORRECTED ITSELF TWICE; REMOVED AND REPLACED ENG 2 FIRE LOOP A ELECTRICAL HARNESS IAW AMM 26-12-61. REF LP 3674795 (PERFORMED OPS TEST OF #2 FIRE LOOP A IAW AMM 26-12-00-710-002. OPS CHECK GOOD A/C OK FOR CONTINUED SERVICE).'
